MathSciNet Relay Station
MathSciNet bibliographic data
MR1158787 (93c:20030) 20C30 (05E15 14M15 20G05)
Lascoux, Alain; Schützenberger, Marcel-Paul Décompositions dans l'algèbre des différences divisées. (French) [Decompositions in the algebra of divided differences] Discrete Math. 99 (1992), no. 1-3, 165–179.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement